A new proof of the Sobczyk-Hammer decomposition theorem. (English) Zbl 1276.28005

The author gives a simple proof of the Sobczyk-Hammer decomposition theorem in terms of Dedekind complete Riesz spaces. (See [A. Sobczyk and P. C. Hammer, Duke Math. J. 11, 839–846 (1944; Zbl 0063.07111)].)


28A10 Real- or complex-valued set functions
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces


Zbl 0063.07111
Full Text: DOI Euclid


[1] C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis. A Hitchhiker’s Guide , Springer, Berlin, 2006. · Zbl 1156.46001
[2] G. Barbieri, A. Valente and H. Weber, Decomposition of l-group valued measures , Czechoslovak Math. Journal, · Zbl 1274.28025
[3] W. Siebe, On the Sobczyk-Hammer decomposition of additive set functions , Proc. Amer. Math. Soc. 86 (3) (1982) 447-450. · Zbl 0506.28002
[4] A. Sobczyk and P. C. Hammer, A decomposition of additive set functions , Duke Math. J. 11 (1944) 839-846. · Zbl 0063.07111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.